# SDR QXEA0200155

- Difficulty date: February 10, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 11,100 hours, 15,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- FISHLIKE SMELL IN THE COCKPIT.  RAN AIRCRAFT FOR 15 MINUTES USING VARIOUS LOADS AND COMBINATIONS OF LOADS.  ALL VOLTAGES NORMAL AND EVEN.  COULD NOT DUPLICATE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
